# SDR HALA2009061500242

- Difficulty date: June 15, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 66,202 hours, 30,588 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APPROX 2HRS INTO FLIGHT HAD EICAS MSG "R GEN OFF" ACCOMPLISHED QRH, OPS NORMAL.  PERFORMED BPCU BITE.  FOUND "OPEN PHASE TRIP" ON RIGHT GEN POWER SYSTEM.  PER FIM 24-20-00 TABLE 102, REPLACED RIGHT GENERATOR CONTROL UNIT PER AMM 24-22-02.  REPLACED RIGHT GENERATOR CIRCUIT BREAKER PER AMM 24-22-03 (PRECAUTIONARY).  OPS CHECK GOOD.
